# SDR IXXA0300070O

- Difficulty date: October 29, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- Aircraft time: 84,791 hours, 24,055 cycles
- Engine: Pwa JT3D*
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Bearing
- Condition: Lack Of Lube
- Location: Outflow Valve
- Part time: 84,791 hours, 24,055 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FROM FJDG CREW LOST CABIN PRESSURIZATION. CREW RETURNED TO FJDG AND LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED OUTFLOW VALVE. THEY LUBED MECHANICAL ARMS AND BEARINGS. OPERATIONAL CHECK GOOD BOTH IN AUTO AND MANUAL PER ALL APPLICABLE MANUALS. THE AIRCRAFT WAS RETURNED TO SERVICE.
